About two days after I finished my period, I began to notice small bumps around my anus. They aren't big enough to really be seen, nor are they in anyway pimple looking. I immediately thought it could be a STI and was tested, the results being negative. They hurt when I use the bathroom, sit or even move in general. Could this be related to using pads? Some sort of infection from them? Occasionally, there is a bit of puss, but I cannot tell if any popped and there is no blood. It's a very light, white/yellow color. I thought it could be a yeast infection, but I am told that this also infects your mouth at the same time. They are not going away and it seems more appear every day. Any help?
From the symptoms that you have they sound as friction blisters caused by rubbing against the sanitary napkins and irritated hair follicles which have been infected. Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then please get it evaluated from a dermatologist as oral antibiotics may be needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.